MAUDE Adverse Event Report: ENCORE MEDICAL L.P SL-PLUS AND SLR-PLUS; HIP, STEM, CLP, STANDARD, SIZE#7, IMPLANT, POLISHED NECK

ENCORE MEDICAL L.P SL-PLUS AND SLR-PLUS; HIP, STEM, CLP, STANDARD, SIZE#7, IMPLANT, POLISHED NECK
Model Number 426-10-070
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to femoral loosening.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as femoral loosening.The previous surgery and the surgery detailed in this event occurred 7 years and 5 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision due to femoral loosening.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
SL-PLUS AND SLR-PLUS
Common Device Name
HIP, STEM, CLP, STANDARD, SIZE#7, IMPLANT, POLISHED NECK
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11348657
Report Number1644408-2021-00113
Device Sequence Number4069545
Product Code JDI
UDI-Device Identifier00888912079556
UDI-Public(01)00888912079556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Model Number426-10-070
Device Catalogue Number426-10-070
Device Lot Number407N1013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-404 LOT 53999868.; 931-40-256 LOT 701F1024.; 400-03-404 LOT 53999868; 931-40-256 LOT 701F1024
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR